| Model Number |
M0063905000 |
| Medical Device Problem Codes |
Break (1069); Difficult to Open or Close (2921); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a dakota basket was used in the urethra during a lithotripsy procedure performed on (b)(6) 2022.During the procedure, a dakota basket was used to remove stones.The basket opened and closed on the first and second time.However, it failed to open on the third time.The physician attempted to open several times but the handle broke.The stone in the kidney could not be removed from the patient and the procedure was rescheduled on (b)(6) 2022.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(6).(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.